Numerische Mathematik

, Volume 90, Issue 2, pp 349–370

On the eigensystems of graded matrices

  • G.W. Stewart
Original article

DOI: 10.1007/s002110100290

Cite this article as:
Stewart, G. Numer. Math. (2001) 90: 349. doi:10.1007/s002110100290

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • G.W. Stewart
    • 1
  1. 1.University of Maryland, Department of Computer Science, College Park, MD 20742, USA; e-mail: stewart@cs.umd.eduUS

Personalised recommendations